# SDR SIMA200900902

- Difficulty date: December 25, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 21,790 hours, 21,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Part serial: 397
- Condition: Malfunctioned
- Location: Brake System
- Part time: 18,056 hours, 16,956 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4345, CREW REPORTED UPON GEAR EXTENSION THEY RECEIVED 2 EICAS MESSAGES 1 FOR INBD BRAKES INOPERATIVE AND 1 FOR OTBD BRAKES INOPERATIVE.  THEY RECYCLED GEAR WITH NO HELP.  CREW DECLARED EMERGENCY AND LANDED USING THRUST REVERSERS. BRAKES APPEARED TO WORK NORMALLY.  ACFT TAXIED TO GATE SAFELY WITH NO FURTHER INCIDENTS.  CREW INSP SHOWED NO APPARENT PHYSICAL DEFECTS.  REMOVED AND REPLACED BRAKE CONTROL UNIT. OPS CHECK GOOD. ACFT RETURNED TO SERVICE.
